Jump to content
Altostrata

About reinstating and stabilizing to reduce withdrawal symptoms

Recommended Posts

thecowisback

it looks like the first site has gone but i'll have a look at the other one - thankyou ☺

Share this post


Link to post
Share on other sites
Altostrata

Please discuss your own personal reinstatement issues in your Introductions topic, @thecowisback

 

Your chart is remarkable, @Lloyd. Is there another column where you identified the member? That would have been helpful for follow-up.

 

 

Share this post


Link to post
Share on other sites
Lloyd
19 minutes ago, Altostrata said:

Please discuss your own personal reinstatement issues in your Introductions topic, @thecowisback

 

Your chart is remarkable, @Lloyd. Is there another column where you identified the member? That would have been helpful for follow-up.

 

 

Hi Alto, sorry didn't include the members names in the spreadsheet.

 

Share this post


Link to post
Share on other sites
Altostrata

Can you identify and add them?

Share this post


Link to post
Share on other sites
Lloyd
2 hours ago, Altostrata said:

Please discuss your own personal reinstatement issues in your Introductions topic, @thecowisback

 

Your chart is remarkable, @Lloyd. Is there another column where you identified the member? That would have been helpful for follow-up.

 

 

 

 

Here you go 😃

 

SADrugReinstatement.xlsx

 

Share this post


Link to post
Share on other sites
DavidfromTexas

Is it possible to reinstate with a different drug than the original one?

If so, that seems it would be a better alternative than having to deal with dividing up beads of Cymbalta, where the beads may be designed differently even though they look the same. 

A different drug might be able to be sized down easier, or may come in much smaller doses in the first place. 

Share this post


Link to post
Share on other sites
Kittygiggles

@DavidfromTexas You've probably thought of it or considered it in the past but if you're facing difficulty trusting your dosages now, it could be a time to reconsider water titration as a method of reducing your dose accurately:

However, I am not sure if Cymbalta dissolves in water very well; if it does then the difference in bead composition would no longer be an issue. I used water titration with Prozac/fluoxetine and the contents of the capsules dissolved perfectly, although it was a powder inside, not beads. 

Share this post


Link to post
Share on other sites
ChessieCat
1 hour ago, DavidfromTexas said:

Is it possible to reinstate with a different drug than the original one?

If so, that seems it would be a better alternative than having to deal with dividing up beads of Cymbalta, where the beads may be designed differently even though they look the same. 

A different drug might be able to be sized down easier, or may come in much smaller doses in the first place. 

 

the-prozac-switch-or-bridging-with-prozac

Share this post


Link to post
Share on other sites
ChessieCat
1 hour ago, Kittygiggles said:

However, I am not sure if Cymbalta dissolves in water very well; if it does then the difference in bead composition would no longer be an issue.

 

On 5/7/2011 at 5:26 AM, Altostrata said:

 

Cymbalta is tricky to taper. It does not come in liquid form and cannot be compounded into a liquid. To protect the drug, each bead inside the gelatin capsule has an enteric coating to protect the drug from stomach acid, which would destroy the drug. (It is absorbed further down in the digestive tract.) The pellets cannot be dissolved in any liquid without destroying the active ingredient.

 

Share this post


Link to post
Share on other sites
Kittygiggles

I'm sorry, I had no idea, forgive my ignorance about this. That's so unfortunate for those on Cymbalta. Hopefully bridging will work out, if you decide to try it. 

Share this post


Link to post
Share on other sites
Rhiannon

Just FYI to add to the total information on this subject:  I tapered very slowly off citalopram but took the last bit from about 0.3 mg down pretty fast, and jumped off at 0.1 mg in early June 2019. Had no acute symptoms, but got hit with the 3-month delayed withdrawal in August. I reinstated to 0.05 mg about the last week of August. It's 10/3/19 today and I am feeling much better. My sleep is still not quite back to normal but everything else is good.

 

So in my case, a reinstatement a little over three months out, to half the dose I stopped off at, after what was mostly a very slow taper but went a little too fast at the end -- I would say it has been successful.

 

Hope this helps somebody.

Share this post


Link to post
Share on other sites
mdwstrx
1 hour ago, Rhiannon said:

after what was mostly a very slow taper but went a little too fast at the end

 

Thank you for your  update.  I'm happy to hear you're feeling better! 🌞

 It does concern me that after a slow taper to 0.1 mg, you had the 3 month delayed w/d.

 Isn't that a good point to stop?  I've not read about others doing a proper taper and having to reinstate,

though I guess it happens.  Not good news for us if it does often.  I wonder what makes a difference

between successful and unsuccessful slow tapers?  

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...